# SDR 2006UALA02149

- Difficulty date: November 5, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 64,224 hours, 7,346 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL 50 LT INOP.  REPLACED UNDERSEAT FEEDER CABLE.    OP CHECKS FOR SERVICE.
